How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I had a vaser hd lipo performed on the 19th of May,

Customer Question

Hello
I had a vaser hd lipo performed on the 19th of May, 2015. That is few days ago.
I had it done in Dubai and flew back to my country in a one hour flught. I did not have a lot of oozing after the procedure. Very little oozing in fact. I had it done to the abdomen, inner thighs and hips. Then fat transfer to the buttocks.
Now my feet are swelling. I am drinking a lot of water to make the fluids go out of my system but my feet are swelling more and more and now they became kind of bluish.
What do I need to do? What is causing this?
Please advise urgently.
Regards,
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
First thing you need to stop drinking water as you see your leg swelling is only worsening.
And more water is causing more harm.
Your kidneys are not able to eliminate so much fluids easily.
The leg swelling can be due to the kidney failure.
or this can be from the venous incompetency meaning veins are not wrorking well in the legs.
You need to go to the urgent care today for further evaluation.
Diuretics like Lasix will help to restore the normalcy.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)

Related Health Questions